# SDR DALA2023020700931

- Difficulty date: February 4, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 134,160 hours, 19,320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFOMATION' SHIP 178 1L DOOR ARMING FLAG MISSING. CORRECTIVE ACTION: REMOVED AND REPLACED THE #1 MAIN ENTRY DOOR ARE FLAG PLACARD, REF B767-300 AMM 52-70-00. FLAG OPS CHECKS OK. MEL CLEARED PLACARD REMOVED. (9974068)
